# SDR DALA2024042604715

- Difficulty date: April 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 11,290 hours, 5,224 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 6 UPPER AFT SURFACE EVIDENCE OF CORROSION AND PREVIOUS REWORK, REF 5742-01028-02B. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED RH SLAT TRACK NBR 6 UPPER AFT SURFACE IAW ER/A 608598- 14AD REV C AND PRI 608598-14AD REV 0 MATCHED. (LP# 0309014)
